# SDR UIEA2018123102972

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,632 hours, 15,904 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESET/TEST SWITCH NOT FUNCTIONING PROPERLY WHEN PRESSED ONCE. TEST OCCURS MASK WILL NOT TEST AGAIN AFTERWARDS UNLESS INFLATED(  REPACKED / MASK OPS OK IN REF TO AMM 35-11-00  )
